# SDR CA041116004

- Difficulty date: September 24, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Found FBA-2C
- Aircraft time: 119 hours
- Engine: Lyc AEIO540L1B5
- Propeller: Hartzl HCC3YR
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Bracket
- Part number: S203307
- Condition: Loose
- Location: Stabilizer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING COMPLETION OF SGB 55-02R1 STABILIZER ATTACHMENT HINGE BRACKET BOLTS FOUND LOOSE (TURN BY FINGERS).
